# SDR 97ZZZX2630

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1WV
- Make and model: Beech 300BEECH
- Aircraft serial: FA62
- System (JASC): 6122 · Propeller Governor
- Part: Packing
- Part number: 1355780REVA
- Condition: Defective
- Location: Beta Vlv Shaft
- Component: Woodward, 8210212D
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN POWER WAS REDUCED DURING LANDING FLARE, RT PROP WENT TO A FLATTER PITCH THAN LEFT.  BELIEVE O-RING TO BE TIGHT IN BORE OF BETA VALVE.  REPLACED O-RING.  MADE NO CHANGES IN RIGGING.  NEW O-RING PERFORMED SATISFACTORY.
